Ali Ebadian
Ali Ebadian
Professor of Mathematics, Urmia University
Verified email at
Cited by
Cited by
A method for the numerical solution of the integro-differential equations
P Darania, A Ebadian
Applied Mathematics and Computation 188 (1), 657-668, 2007
On the stability of J∗-derivations
ME Gordji, MB Ghaemi, SK Gharetapeh, S Shams, A Ebadian
Journal of Geometry and Physics 60 (3), 454-459, 2010
Perspectives of matrix convex functions
A Ebadian, I Nikoufar, ME Gordji
Proceedings of the National Academy of Sciences 108 (18), 7313-7314, 2011
Nearly radical quadratic functional equations in p-2-normed spaces
ME Gordji, H Khodaei, A Ebadian, GH Kim
Abstract and applied analysis 2012, 2012
A fixed point method for perturbation of bimultipliers and Jordan bimultipliers in -ternary algebras
A Ebadian, N Ghobadipour, M Eshaghi Gordji
Journal of mathematical physics 51 (10), 103508, 2010
Hedberg's theorem in real Lipschitz algebras
D Alimohammadi, A Ebadian
Indian Journal of Pure and Applied Mathematics 32 (10), 1479-1494, 2001
Stability of a functional equation deriving from cubic and quartic functions
ME Gordji, A Ebadian, S Zolfaghari
Abstract and Applied Analysis 2008, 2009
On Booth lemniscate and starlike functions
R Kargar, A Ebadian, J Sokół
Analysis and Mathematical Physics 9 (1), 143-154, 2019
On approximate additive–quartic and quadratic–cubic functional equations in two variables on abelian groups
A Ebadian, A Najati, ME Gordji
Results in Mathematics 58 (1), 39-53, 2010
Almost Jordan homomorphisms and Jordan derivations on fuzzy Banach algebras
ME Gordji, N Ghobadipour, A Najati, A Ebadian
Funct. Anal. Approx. Comput 2, 1-7, 2012
Compact Homomorphisms of Real Lipschitz Algebras.
A Ebadian, S Ostadbashi
Southeast Asian Bulletin of Mathematics 30 (4), 2006
Block-pulse functions and their applications to solving systems of higher-order nonlinear Volterra integro-differential equations
A Ebadian, AA Khajehnasiri
Electron. J. Differ. Equ 54, 1-9, 2014
Radius problems for some subclasses of analytic functions
R Kargar, A Ebadian, J Sokół
Complex Analysis and Operator Theory 11 (7), 1639-1649, 2017
The simplest proof of Lieb concavity theorem
I Nikoufar, A Ebadian, ME Gordji
Advances in Mathematics 248, 531-533, 2013
Linearization method for solving nonlinear integral equations
P Darania, A Ebadian, AV Oskoi
Mathematical Problems in Engineering 2006, 2006
On subordination of some analytic functions
R Kargar, A Ebadian, J Sokół
Siberian Mathematical Journal 57 (4), 599-605, 2016
Development of the Taylor expansion approach for nonlinear integro-differential equations
P Darania, A Ebadian
Int. J. Contemp. Math. Sci 1 (14), 651-664, 2006
Functional inequalities associated with Cauchy additive functional equation in non-Archimedean spaces
A Ebadian, N Ghobadipour, TM Rassias, ME Gordji
Discrete Dynamics in Nature and Society 2011, 2011
Approximation on the reciprocal functional equation in several variables in matrix non-Archimedean random normed spaces
A Ebadian, S Zolfaghari, S Ostadbashi, C Park
Advances in Difference Equations 2015 (1), 1-13, 2015
Nonlinear integrals and Hadamard-type inequalities
S Abbaszadeh, A Ebadian
Soft Computing 22 (9), 2843-2849, 2018
The system can't perform the operation now. Try again later.
Articles 1–20